MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SHAFT SELF-HOLDING L165 F/STAR; SCREWDRIVER

SYNTHES GMBH SCRDRIVER SHAFT SELF-HOLDING L165 F/STAR; SCREWDRIVER
Catalog Number 03.010.151
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that va locking ppfx greater trochanter ring, va-lcp ppfx proximal femur plate 3.5/4.5, and scrdriver shaft self-holding l165 f/star were involved in a reported event.During a procedure for a ppfx fracture, a vastus ridge plate was used and after several screws were placed, attempts to connect the gt ring small and large to the plate were unsuccessful due to an inability to thread the components together.All three plates were not implanted in the patient, reportedly due to a possible defect in the locking mechanism between the plate and gt ring plates.Additionally, three t25/3.5 hex drivers were used and were reported as stripped, requiring replacement.There was no reported consequence or impact to the patient, and surgery was not delayed due to the event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 (concomitant).H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRDRIVER SHAFT SELF-HOLDING L165 F/STAR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24078571
Report Number8030965-2026-00525
Device Sequence Number17612255
Product Code HXX
UDI-Device Identifier10886982067982
UDI-Public(01)10886982067982
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER SHAFT SELF-HOLDING L165 F/STAR; SCRDRIVER SHAFT SELF-HOLDING L165 F/STAR; VA LOCKING PPFX GREATER TROCHANTER RING; VA LOCKING PPFX GREATER TROCHANTER RING; VA-LCP PPFX PROXIMAL FEMUR PLATE 3.5/4.5
Patient SexUnknown